# SDR AALA990138

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365501
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1528 - DURING CLIMB-OUT, THE LEFT RED GEAR WARNING LIGHT ILLUMINATED AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND THE LIGHT WENT OUT.  FLIGHT CONTINUED TO DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLE SHOT AND FOUND THE LEFT RETRACT ACTUATOR CYLINDER WAS AT FAULT.  REPLACED LEFT RETRACT ACTUATOR CYLINDER.  SYSTEM LEAK CHECKED AND OPERATED NORMALLY DURING GEAR SWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
